# SDR DALA2019052803278

- Difficulty date: May 24, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 57,102 hours, 18,729 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Defective
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5813 AFT LT OVERWING EXIT SIGN MISSING ARROW ON LENS COVER. CORRECTIVE ACTION: REF ERA 578483-14. R/R LENS LIGHT ASSY IAW AMM 33-52. (6304718)
